| Model Number |
GIA6038L |
| Medical Device Problem Codes |
Component or Accessory Incompatibility (2897); Mechanics Altered (2984)
| Health Effect - Clinical Codes |
Tissue Breakdown (2681); Insufficient Information (4580)
| Date of Event |
04/16/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information: b5, g3, h6 additional information received shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event does not meet the reporting requirements in 21 cfr 803.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a colorectal procedure, the circular stapler fired but it did form properly and did not cut the tissue.Additionally, the two linear reloads were not compatible with the handle, it could not be loaded.To resolve the issue, resecting and re-stapling was done and a new linear staplers was also used.
Additional Manufacturer Narrative
Correction: b5 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a colorectal procedure, the circular stapler fired but it did form properly and did not cut the tissue.Additionally, on two linear reloads, it fired but did not staple.To resolve the issue, resecting and re-stapling was done and a new linear staplers was also used.
Event or Problem Description
It was reported that during a procedure, the circular stapler fired but it did form properly and did not cut the tissue.Additionally, on two linear reloads, it fired but did not staple.To resolve the issue, resecting and re-stapling was done and a new linear staplers was also used.
Additional Manufacturer Narrative
D10.Concomitant products: eea31, eea31 eea 31mm-4.8 sgl use stapler (lot p5k1110); gia6038l, gia6038l gia 60-3.8sgl use loadingunit (lot p3a0410).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.